Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes pain and discomfort in the left testicle?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 8789 Questions
Question
My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I'm standing it is more elevated than my right, and is also in front of my right which is not normal for me. I thought it might have been torsion, but it is pretty low grade pain (Like an ache), it contracts when I stroke and pinch my inner thighs, no visible swelling or redness, and does not appear to be positioned transversely to my other one. Just wondering what potentially can be causing the pain, and why it changed it's positioning. .
Wed, 23 May 2018 in Testicle Problems
 
 
Answered by Dr. Bhagyesh V. Patel 53 minutes later
Brief Answer:
very early orchitis possible .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* The narration here seems to be from possible very early orchitis where you will
get mild ache without swelling or redness .

* This does not indicate any chance of torsion or other possible dangerous threat
at all .

* Primary guidelines at present

- Drink plenty of liquids to maintain hydration and prevent secondary urinary
infection .
- Avoid sleeping over left flank for eliminating compression over left testicle .
- Wear loose , cotton inner wears ( avoid tight jeans also ) .
- Be careful for bumpy rides or jerky exercises if performing .
- Tab. ibuprofen ( 400 ) mg after meals if pain score more than 3 of 10 .

* Follow up after 24 hours or early if required .

Wishing you fine recovery .
Regards take care .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor